# SDR ABXA20170511041

- Difficulty date: May 11, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 59,940 hours, 41,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 140T26023
- Condition: Corroded
- Location: Bs 544-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD LOWER CARGO DOOR INTERNAL STRUCTURE BELOW LIGHT ASSEMBLY, BS 544 - 610. THE STRUCTURE WAS REPLACED. AIRPLANE WAS GROUNDED.
